MathSciNet Relay Station
MathSciNet bibliographic data
MR2240631 (2007g:65116) 65N55 (65F10 65N22 65N30)
Gopalakrishnan, Jayadeep; Pasciak, Joseph E. The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations. Math. Comp. 75 (2006), no. 256, 1697–1719 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement